# SDR CA130911005

- Difficulty date: September 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 22,590 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 115620010427
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 22,102 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PHASE 3 INSPECTION, A CRACK WAS FOUND ON THE LT HORIZONTAL STABILIZER UPPER SURFACE.  THERE WAS OIL CANNING ON THE UPPER SKIN, NEAR THE CRACK WHICH INDICATE PROBABLE DAMAGE AT THE RIB.  DURING REPAIR, NO RIB WERE FOUND DAMAGED BUT ON SKIN STIFFENER HAVE BEEN REPAIRED IAW WITH SRM.  AS PRECAUTIONNARY THE COMPANY HAS INITIATED A FLEET INSPECTION OF OTHER ACFT AS A RESULT OF THIS FINDING.
